# SDR REXA2015082400833

- Difficulty date: August 24, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-71-140-100, RT ENG VENT TUBE DRAIN PAN PANEL IS SCUFFED.  REPAIRED RT ENG VENT TUBE DRAIN PAN PANEL IAW SRM 54-23-00.
